# SDR SWAA2021122041726

- Difficulty date: November 8, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ;CORROSION AT T STRAP STA 727 D +5 ; / [01] FOUND EXFOLIATION CORROSION ON T STRAP AT STA. 727 +5; OUT OF LIMITS PER SRM 53-00-53-1A-2; AND ORDERED AND RECEIVED NEW T STRAP P/N 146A9401-8; NEW T TO BE INSTALLED ON T/C 5360-E-16462-NG; [02] VERIFIED STEP 1.
